MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-1011
Medical Device Problem Codes Fracture (1260); Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received a report involving a wire malfunction during a percutaneous coronary intervention (pci) procedure.The rtns wire was positioned in a branch vessel.Upon removal, the wire began to fray, and a wire fracture occurred.The wire was not trapped behind a stent or any other obstruction.Most of the fractured wire was successfully snared and removed.The event occurred intra-operatively.The patient remained stable and recovered from the procedure.No blood loss was reported.Additional information received on 21 aug 2025: the issue became apparent under fluoroscopy while attempting to retract the wire.No testing was performed.A portion of the wire remains in the patient's left anterior descending (lad) artery.No further attempts will be made to retrieve the remaining wire.The sample is contaminated with blood and body fluid but is not contaminated with infectious agents or anti-cancer agents.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23069843
Report Number2243441-2025-00050
Device Sequence Number15905713
Product Code DQX
UDI-Device Identifier04987350744340
UDI-Public(01)04987350744340(17)280131(10)250211
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
Report Date (Section F) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-1011
Device Catalogue NumberTW*AS418XA
Device Lot Number250108
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/16/2025